HANDY, RICHARD L. (1972) Alluvial Cutoff Dating from Subsequent Growth of a Meander. Geological Society of America Bulletin, 83 (2) 475 doi:10.1130/0016-7606(1972)83[475:acdfsg]2.0.co;2
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Alluvial Cutoff Dating from Subsequent Growth of a Meander | ||
Journal | Geological Society of America Bulletin | ||
Authors | HANDY, RICHARD L. | Author | |
Year | 1972 | Volume | 83 |
Issue | 2 | ||
Publisher | Geological Society of America | ||
DOI | doi:10.1130/0016-7606(1972)83[475:acdfsg]2.0.co;2Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 51118 | Long-form Identifier | mindat:1:5:51118:4 |
GUID | 0 | ||
Full Reference | HANDY, RICHARD L. (1972) Alluvial Cutoff Dating from Subsequent Growth of a Meander. Geological Society of America Bulletin, 83 (2) 475 doi:10.1130/0016-7606(1972)83[475:acdfsg]2.0.co;2 | ||
Plain Text | HANDY, RICHARD L. (1972) Alluvial Cutoff Dating from Subsequent Growth of a Meander. Geological Society of America Bulletin, 83 (2) 475 doi:10.1130/0016-7606(1972)83[475:acdfsg]2.0.co;2 | ||
In | (1972) Geological Society of America Bulletin Vol. 83 (2) Geological Society of America |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |